# SDR DXTA200811193364

- Difficulty date: November 19, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- Aircraft time: 11,679 hours, 9,388 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: M8182411
- Condition: Damaged
- Location: Mlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT GEAR INDICATION LIGHT FAILED TO ILLUMINATE AFTER GEAR EXTENSION.  THE RED GEAR UNSAFE LIGHT NEVER ILLUMINATED AND THERE WAS NO GEAR WARNING HORN.  CREW DID A MANUAL EXTENSION (STILL NO LT GREEN LIGHT).  CREW DECLARED AN EMERGENCY, LANDED SAFELY.  GEAR ACTUATOR INDICATES DOWN AND LOCKED.            REPLACED SPLICE (SP16) FOR DOWNLOCK SWITCH WIRE HARNESS IAW W/M 20-10-06. OPS CHECKS GOOD.
